Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pneumonia, cough, wheezing, tingling in chest, arms. Due to anxiety or heart condition?

I have had pneumonia for 8 days. cough better and wheezing better. However I get this tingling feeling in my chest and arms. My heartrate around 78 and reg resp 16. MY usual heartrate is 60-80. I question if anxiety is playing a part of this or if its just weakness. When does cardiac become a concern? Is ativan appropriate to try.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
I correlate your symptom with pneumonia. Heart rate of 60-80 is normal. If you think that anxiety is the culprit, then find out what is the reason for anxiety. If you are stressed in life then you may have anxiety attacks.
Tablet ativan can be tried, but better after consulting treating physician.
Now that your pneumonia has subsided, your symptoms should improve.
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor